On the invertibility of elliptic partial differential operators
Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1292-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_6_a7,
author = {\`E. Muhamadiev},
title = {On the invertibility of elliptic partial differential operators},
journal = {Doklady Akademii Nauk},
pages = {1292--1295},
year = {1972},
volume = {205},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a7/}
}
È. Muhamadiev. On the invertibility of elliptic partial differential operators. Doklady Akademii Nauk, Tome 205 (1972) no. 6, pp. 1292-1295. http://geodesic.mathdoc.fr/item/DAN_1972_205_6_a7/